Incidence and clinical features of the quinidine-associated long QT syndrome: implications for patient care.

@article{Roden1986IncidenceAC,
  title={Incidence and clinical features of the quinidine-associated long QT syndrome: implications for patient care.},
  author={Dan M. Roden and Raymond L Woosley and R K Primm},
  journal={American heart journal},
  year={1986},
  volume={111 6},
  pages={1088-93}
}
Quinidine therapy is one of the most common causes of the acquired long QT syndrome and torsade de pointes. In reviewing clinical data in 24 patients with the quinidine-associated long QT syndrome, 20 of whom had torsade de pointes, we have delineated several heretofore unreported or underemphasized features. (1) This adverse drug reaction occurred either in patients who were being treated for frequent nonsustained ventricular arrhythmias or for atrial fibrillation or flutter. (2) In patients… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-10 of 128 extracted citations

Similar Papers

Loading similar papers…